# SDR AALA202409269818

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Out Of Position
- Location: Zone 800 Slide
- Component: Slide, Aircruisers
- Component part number: D31865112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OFF WING ESCAPE SLIDE CONTAINER DOOR IS NOT FUSH WITH THE OUTER SURFACE. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C19053012.
